# SDR CHQA000567

- Difficulty date: October 16, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 7,536 hours, 6,248 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LIGHT IS INOPERATIVE.  RELAMPED INOPERATIVE LIGHT.  OPS CHECK GOOD IAW  MM 33-51-00.
